# SDR SWAA2022032887138

- Difficulty date: March 23, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737*
- Aircraft serial: 36615
- Aircraft time: 47,059 hours, 27,400 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR (R1) ASIST HANDLE IS BROKEN. / [01] R/R FWD SERVICE DOOR R1 ASSIST HANDLE PER AMM 52-11-31;[02] C/W INSPECTION.
